Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Stablon (tianeptine) and hepatotoxicity sukarno

Posted by ed_uk on April 24, 2005, at 12:00:30

In reply to Stablon (tianeptine) and hepatotoxicity, posted by sukarno on April 24, 2005, at 9:51:19

Hi Paul!

Take care not to combine tianeptine with other drugs which may increase it's hepatotoxicity- such as aspirin and the tetracycline antibiotics.

I think you should consider having regular LFTs, including a prothrombin time/INR, as is recommended for valproate.

Kind regards,
Ed.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:474445
URL: http://www.dr-bob.org/babble/20050423/msgs/488769.html